Publications with M. Rubin

All publications by Matatyahu Rubin and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:84 Rubin, M., & Shelah, S. (1980). On the elementary equivalence of automorphism groups of Boolean algebras; downward Skolem-Löwenheim theorems and compactness of related quantifiers. J. Symbolic Logic, 45(2), 265–283. DOI: 10.2307/2273187 MR: 569397
Sh:117 Rubin, M., & Shelah, S. (1987). Combinatorial problems on trees: partitions, \Delta-systems and large free subtrees. Ann. Pure Appl. Logic, 33(1), 43–81. DOI: 10.1016/0168-0072(87)90075-3 MR: 870686
Sh:118 Rubin, M., & Shelah, S. (1983). On the expressibility hierarchy of Magidor-Malitz quantifiers. J. Symbolic Logic, 48(3), 542–557. DOI: 10.2307/2273445 MR: 716614
Sh:153 Abraham, U., Rubin, M., & Shelah, S. (1985). On the consistency of some partition theorems for continuous colorings, and the structure of \aleph_1-dense real order types. Ann. Pure Appl. Logic, 29(2), 123–206. DOI: 10.1016/0168-0072(84)90024-1 MR: 801036